# SDR SWAA2022013137648

- Difficulty date: August 19, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737
- Aircraft serial: 27897
- Aircraft time: 55,710 hours, 32,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H MLG UPPER ACCESS PANEL I/B PANEL SUPPORT BEAM FWD '2' ATTACH BRACKET IS BROKEN / REMOVED AND REPLACED R/H MLG UPPER ACCESS PANEL I/B PANEL SUPPORT BEAM FWD '2' ATTACH BRAKET PER SRM 51-40-02
